Cookies?
Library Header Image
LSE Research Online LSE Library Services

Speculative securities

Marin, Jose M. and Rahi, Rohit (1999) Speculative securities. Economic Theory, 14 (3). pp. 653-668. ISSN 1432-0479

Full text not available from this repository.
Identification Number: 10.1007/s001990050346
Item Type: Article
Official URL: http://www.springerlink.com/content/100511
Additional Information: © 1999 Springer Verlag
Subjects: H Social Sciences > HB Economic Theory
JEL classification: D - Microeconomics > D8 - Information, Knowledge, and Uncertainty > D82 - Asymmetric and Private Information
G - Financial Economics > G1 - General Financial Markets > G14 - Information and Market Efficiency; Event Studies
Sets: Departments > Accounting and Finance
Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Departments > Economics
Date Deposited: 04 Apr 2008 09:14
Last Modified: 01 Oct 2010 08:51
URI: http://eprints.lse.ac.uk/id/eprint/4101

Actions (login required)

View Item View Item